MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The field service engineer inspected the analyzer, readjusted the rinse unit flow path, and cleaned the ultrasonic mixer (usm).He also performed successful qcs.The cause of the event could not be determined based on the information provided.
 
Event or Problem Description
The initial reporter received questionable triglycerides (trigl) assay results from one patient's sample tested on the cobas c 503 analytical unit.The initial result was 151 mg/dl with a data flag.The first repeat result was 318 mg/dl with an invalidating data flag.The second repeat result using the decreased mode was 3661 mg/dl.This result was deemed correct.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25203750
Report Number1823260-2026-01939
Device Sequence Number10010108
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08058687190
Device Lot Number887954
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown